RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1974
Volume 15,
Issue 6,
Pages
839–846
(Mi mzm7413)
Normal functions possessing angular boundary values almost everywhere
V. I. Gavrilov
M. V. Lomonosov Moscow State University
Abstract:
We investigate the conditions under which normal meromorphic functions have specified angular boundary values almost everywhere on the boundary.
UDC:
517.5
Received:
01.03.1973
Fulltext:
PDF file (507 kB)
English version:
Mathematical Notes, 1974,
15
:6,
504–507
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025